MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; DOUBLE ECCENTER

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; DOUBLE ECCENTER
Model Number 04.01.0089
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 weeks from primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the double eccenter and humeral head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02 jan 2026.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot 2501170: (b)(4) items manufactured and released on 04-jun-2025.Expiration date: 2030-may-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Anatomical shoulder system 04.01.0133 hc pegged glenoid d 50 (k170910) lot 2348677: (b)(4) items manufactured and released on 19-apr-2024.Expiration date: 2029-apr-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
DOUBLE ECCENTER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24004371
Report Number3005180920-2026-00029
Device Sequence Number10184438
Product Code KWS
UDI-Device Identifier07630040713122
UDI-Public07630040713122
Combination Product (Y/N)N
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0089
Device Lot Number2501170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown